Able900 wrote: Mouth problems can occur as a side effect of these, just be aware of that possibility if you use them.
Of course, they also contain nicotine; research theories claim that nicotine causes physiological changes in the body that feed yeast. Nicotine also depletes the adrenal glands, hampering the immune system.
Thank you very much Able for your reply – much appreciated. I am on just starting to research candida so I am very new to this.
I should have also mentioned in my first post that this year I have been on approximately 11 courses of antibiotics (on and off and not every month) due to surgery and also a couple of UTI’s that I have had. I suppose this would be a huge factor in having Oral Thrush? Infact I also had a couple of courses last year as well & I haven’t done anything till now to try and get rid of this thrush. So my questions are;
As I was taking so many antibiotics for so long will it take a long time to get rid of this thrush? Ie can Oral Thrush be quite stubborn?
I am currently taking Daktarin Oral Gel (miconazole)& have started taking a good strong probiotic in the last 2 weeks – will these help in any way?
The diet on this website is extremely strict and as I travel quite abit for business it may be difficult to stick to this. Is there a less restrictive diet that you can recommend?
Can I eat low sugar fruits such as strawberries, raspberries and pineapple?
Apologies for all the questions – as I said, I’m still new at this and learning.
Thank you in advance for your reply.